A dependently-typed construction of semi-simplicial types
Published online by Cambridge University Press: 20 November 2014
This paper presents a dependently-typed construction of semi-simplicial sets in a type theory where sets are taken to be types. This addresses an open question raised on the wiki of the special year on Univalent Foundations at the Institute of Advanced Study (2012–2013).
- Mathematical Structures in Computer Science , Volume 25 , Special Issue 5: From type theory and homotopy theory to Univalent Foundations of Mathematics , June 2015 , pp. 1116 - 1131
- Copyright © Cambridge University Press 2014
- Cited by